Minimal Reinhard Zumkeller divisor cordial graphs

A . Ruby Priscilla, S.Firthous Fatima

Abstract



Keywords


Zumkeller graph, divisor cordial labeling, Zumkeller divisor cordial graph

Full Text:

PDF

References


Balamurugan.B. J, R. Madura Meenakshi. Zumkeller labelling of Complete graphs [International Journal of Engineering and Advanced Technology ISSN : 2249 -8958 , Volume -9 , Issue -1S3 , December 2019

Balamurugan.B.J , K. Thirusangu , D.G. Thomas and B.J. Murali ,k-Zumkeller Labeling of Graphs International Journal of Engineering & Technology 7(4.10) (2018) 460-463

Balamurugan.B.J , K. Thirusangu , D.G. Thomas and Zumkeller labeling of some cycle related graphs , Proceedings of International conference on Mathematical Sciences (ICMS 2014 ) Elsevier (2014 ) 549-553

Balamurugan.B.J , R. Madura Meenakshi , Zumkeller labelling of Complete graphs , International Journal of Engineering and Advanced Technology ISSN : 2249 -8958 , Volume -9 , Issue -1S3 , December 2019

Bhaskara Rao K.P.S, Yuejian Peng, arXiv:0912.0052v1[math.NT]1 Dec 2009

Bondy J.A and Murty U.S.R Graduate text in Mathematics Graph Theory ISBN:978-1-84628-969-9

Murali.B.J, K.Thirusangu and B.J. Balamurugan , Zumkeller cordial labeling of cycle related graphs , International Journal of Pure and Applied Mathematics Volume 116 , No. 3 2017 , 617-627 , ISSN : 1311 -8080 , doi:10.12732/ijpam.v116i3.7

Pankaj Jyoti Mahanta, Manjil P. Saikia, and Daniel Yaqubi Some properties of Zumkeller numbers and K- layered numbers, Journal of Number theory, December 2020

Thirusangu.K, Murali.B.J, Balamurugan B.J:Zumkeller Cordial labeling of cycle related graphs:International journal of pure and applied Mathematics Volume116 No 3,2017,617-627

Varatharajan.R, Studies in graph labeling divisor cordial labeling and other labelings Registration no. 5197, Phd thesis, July – 2012.

Yuejian Peng, K.P.S Bhaskara Rao,On Zumkeller Numbers,Journal of Number Theory ,133(4) 2013,1135-1155.




DOI: http://dx.doi.org/10.23755/rm.v47i0.866

Refbacks

  • There are currently no refbacks.


Copyright (c) 2023 A . Ruby Priscilla, S.Firthous Fatima

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.